Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On measures of analytic type

Authors: Louis Pigno and Brent Smith
Journal: Proc. Amer. Math. Soc. 82 (1981), 541-547
MSC: Primary 43A05; Secondary 43A17
MathSciNet review: 614875
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to show how the characterization of an absolutely continuous or singular measure of R. Doss can be used to prove the Helson-Lowdenslager Theorem for measures of analytic type. Our methods were inspired by the work of P. Cohen and H. Davenport on the $ {L^1}$ norm of exponential sums.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A05, 43A17

Retrieve articles in all journals with MSC: 43A05, 43A17

Additional Information

PII: S 0002-9939(1981)0614875-2
Article copyright: © Copyright 1981 American Mathematical Society